# SDR CALA2024090600593

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 79,113 hours, 32,965 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX699514
- Condition: Faulty
- Location: Hyd System
- Part time: 782,352 hours, 734,985 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LOW LEVEL ECAM - TOMC ITEM LOCKED TO CONFIRM FINDINGS. FOUND Y RSVR EMPTY, SERVICED Y HYD SYSTEM TASK 12-12-29-611-001-A, TURNED YELLOW ELECTRIC PUMP ON, PRESSURE IS LOW AND GREEN PRESURE DROPS AND FLUCTUATES. REF TSM 29-13-00-810-801-A ENG PUMP POSSIBLE CAVITATION CONDITION CHECK REQUIRED REF. AMM 29-00-00-280-00. DURING LEAK CHECKS, PTU WOULD NOT PRODUCE MORE THAN 2000 PSI GREEN PRESSURE AND MADE NON STANDARD HORRIBLE NOISES. R&R PTU REF AMM 29-23-41-400-001-A UP TO STEP 4.(D). BLEED, OPERATIONAL & LEAK CHECK STILL REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1546827  SN OFF 1043 IPC REFERENCE # 29-23-03-01C UNIT, TRANSFER   OFF 31-2920-9-0001 1043 ON 31-2920-9-0001 0346 COMPLETED INSTALLATION OF THE GREEN AND YELLOW POWER TRANSFER UNIT (PTU) REFERENCE AMM TASK 29-23-41-400-001-A. OPS AND LEAK CK GOOD FOLLOWING AMM 29-00-00-280-006-A01 FOR POSSIBLE CAVITATION CONDITION. REPLACED CASE DRAIN FILTER ENG 2 REF AMM 29-11-43-610-010-A . REQUIRES LEAK CK. AND REPLACED ENGINE HYD PUMP REF AMM 29-13-51 UP TO STEP 4.F WITH EXCEPTION OF TORQUE ON  SELF-SEALING COUPLING(17) PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1562037  SN OFF 9514 PUMP, HYDRAULIC  OFF 99-2911-9-0007 9514 ON 99-2911-9-0007 6958 ITCOMPLETED INSTALL OF #2 ENG EDP HYDRAULIC PUMP REF AMM 29-13-51-400-010-A, FROM STEP 4.G. PERFORMED DRY MOTOR LEAK CHECK AND OPS CHECK OF ENG 2 FIRE SHUTOFF VALVES REF STEP 5.A.4, NO LEAKS DETECTED. PTU OPERATES NORMALLY.
